# SDR DALA2021091005352

- Difficulty date: September 10, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 18,630 hours, 2,324 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7120 · Engine Mount Section
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Eng Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 CORROSION SKIN AIR INTAKE LIP ON ENGINE 2. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR INSTRUCTION SECTION I AS PER A330 ERA 593986-14. (1942772)
